# SDR FDEA201604011137

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 59,026 hours, 23,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK R1 DOOR ESCAPE SLIDE LIGHT INOPERATIVE.  RELAMPED RT SLIDE LIGHT.  OPERATIONS CHECKED GOOD.  OK FOR  SERVICE IAW MM 33-51-06-2-1.
